# SDR IPXA11M70151

- Difficulty date: September 30, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC71401
- Condition: Cracked
- Location: Bs 2033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, AFT SIDE OF STA 2033 BULKHEAD LONGERON 3L SHEAR TIE FITTING CRACKED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE L3L AFT OF STA 2033 BULKHEAD IAW DWG AJC7140, SRM 51-31-01, 51-33-01, 51-37-01.
